NotesFAQContact Us
Search Tips
Peer reviewed Peer reviewed
Direct linkDirect link
ERIC Number: EJ908759
Record Type: Journal
Publication Date: 2011-Jan
Pages: 3
Abstractor: As Provided
Reference Count: 2
ISSN: ISSN-0020-739X
A Converse of the Mean Value Theorem Made Easy
Mortici, Cristinel
International Journal of Mathematical Education in Science and Technology, v42 n1 p89-91 Jan 2011
The aim of this article is to discuss some results about the converse mean value theorem stated by Tong and Braza [J. Tong and P. Braza, "A converse of the mean value theorem", Amer. Math. Monthly 104(10), (1997), pp. 939-942] and Almeida [R. Almeida, "An elementary proof of a converse mean-value theorem", Internat. J. Math. Ed. Sci. Tech. 39(8) (2008), pp. 1110-1111]. We provide a simpler proof of the results of Tong and Braza and finally a generalization is given.
Taylor & Francis, Ltd. 325 Chestnut Street Suite 800, Philadelphia, PA 19106. Tel: 800-354-1420; Fax: 215-625-2940; Web site:
Publication Type: Journal Articles; Reports - Descriptive
Education Level: N/A
Audience: N/A
Language: English
Sponsor: N/A
Authoring Institution: N/A